|Itching of the body.
Dec 27, 2009
I have been taking Atripla for about 3 years. Within the three years I have experience itching on the front of my legs. It has come and gone but recently I have been experiencing itching on my bottom. Is this normal and would I need to stop taking Atripla?
| Response from Dr. Young
Hello and thanks for your post.
If you have been tolerating your Atripla for three years, I'd think it would be quite unusual for you to develop itching as a new symptom at this point.
Nevertheless, I would recommend speaking to your health care provider about your symptoms and concerns.
Be well, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Can AIDS Be Transmitted Through Picking Your Nose?
- Can You Get AIDS From Picking Your Nose?
- Can AIDS Be Transmitted Through Sex With A Prostitute?
- Can HIV Be Transmitted Through Sex With A Prostitute?
- Dry Mouth After Oral Sex Form Sex Worker What Are The Chances Of HIV
- Testicular Pain After Oral Sex Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.